# SDR CALA2022091402356

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347041821500
- Condition: Corroded
- Location: Fr 63-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 63-64 STR 42R HAS CORROSION. GENERATED BY N078570 A T HAECO LCQ PER NR. 9290683 (30683).(SUPPORT TASK) REMOVED AND REPLACED STR 42R AT FR 60-FR64 AFT CARGO IAW ;A320 S RM 51-72-11-911-002. INSTALLED 2EA CLENTS AT FR 60 IAW A320 SRM 51-22-11-911-002. PERFORMED BY V052030 AND INSP V892442
